Download this article
Download this article For screen
For printing
Recent Issues

Volume 15
Issue 4, 547–726
Issue 3, 367–546
Issue 2, 185–365
Issue 1, 1–184

Volume 14, 5 issues

Volume 13, 5 issues

Volume 12, 8 issues

Volume 11, 5 issues

Volume 10, 5 issues

Volume 9, 5 issues

Volume 8, 5 issues

Volume 7, 6 issues

Volume 6, 4 issues

Volume 5, 4 issues

Volume 4, 4 issues

Volume 3, 4 issues

Volume 2, 5 issues

Volume 1, 2 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Subscriptions
 
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
 
ISSN: 1944-4184 (e-only)
ISSN: 1944-4176 (print)
Author Index
Coming Soon
 
Other MSP Journals
Quasi-Einstein metrics on sphere bundles

Solomon Huang, Tommy Murphy and Thanh Nhan Phan

Vol. 15 (2022), No. 3, 507–514
Abstract

We adapt the work of Hall to find quasi-Einstein metrics on sphere bundles over products of Fano Kähler–Einstein manifolds, as well as bundles where only one end is blown down.

Keywords
quasi-Einstein metrics, sphere bundles
Mathematical Subject Classification
Primary: 53C25
Milestones
Received: 30 August 2021
Revised: 3 December 2021
Accepted: 21 December 2021
Published: 2 December 2022

Communicated by Michael Jablonski
Authors
Solomon Huang
Department of Mathematics
California State University
Fullerton, CA
United States
Tommy Murphy
Department of Mathematics
California State University
Fullerton, CA
United States
Thanh Nhan Phan
Department of Mathematics
California State University
Fullerton, CA
United States